Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A uniform approximation to Fourier coefficients


Authors: M. L. Juncosa and D. M. Young
Journal: Proc. Amer. Math. Soc. 4 (1953), 373-374
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1953-0055479-5
MathSciNet review: 0055479
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Dunham Jackson, The theory of approximation, American Mathematical Society Colloquium Publications, vol. 11, American Mathematical Society, Providence, RI, 1994. Reprint of the 1930 original. MR 1451140

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0055479-5
Article copyright: © Copyright 1953 American Mathematical Society